Sibling curves of polynomials

Show simple item record

dc.contributor.author Engelbrecht, Johann C. (Johannes Cornelis), 1946-
dc.contributor.author Fouche, W.
dc.contributor.author Harding, Ansie
dc.contributor.author Wiggins, Harry
dc.date.accessioned 2016-02-10T08:56:41Z
dc.date.issued 2015-06
dc.description.abstract Sibling curves were demonstrated in papers [2, 3] as a novel way to visualize the zeros of complex valued functions. In this paper, we continue the work done in those papers by focusing solely on polynomials. We proceed to prove that the number of sibling curves of a polynomial is the degree of the polynomial. en_ZA
dc.description.embargo 2016-12-31
dc.description.librarian hb2015 en_ZA
dc.description.uri http://www.tandfonline.com/loi/tqma20 en_ZA
dc.identifier.citation H. Wiggins, A. Harding, J. Engelbrecht & W. Fouche (2015) Sibling Curves of Polynomials, Quaestiones Mathematicae, 38:6, 759-769, DOI: 10.2989/16073606.2014.981727. en_ZA
dc.identifier.issn 0379-9468 (print)
dc.identifier.issn 1727-933X (online)
dc.identifier.other 10.2989/16073606.2014.981727
dc.identifier.uri http://hdl.handle.net/2263/51314
dc.language.iso en en_ZA
dc.publisher Routledge en_ZA
dc.rights © 2015 NISC (Pty) Ltd. Taylor and Francis. This is an electronic version of an article published in Quaestiones Mathematicae, vol. 38 , no.6, pp. 759-769, 2015. doi :10.2989/16073606.2014.981727. Quaestiones Mathematicae is available online at : http://www.tandfonline.comloi/tqma20. en_ZA
dc.subject Polynomials en_ZA
dc.subject Fundamental theorem of Algebra en_ZA
dc.subject Sibling curves en_ZA
dc.subject Visualizing roots en_ZA
dc.title Sibling curves of polynomials en_ZA
dc.type Postprint Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record